# SDR DALA2021012900568

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,646 hours, 8,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Harness
- Condition: Shorted
- Location: Cabin Door 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2L INDICATION.  CORRECTIVE ACTION: GAPS CHECK OK FOR 15MJ AND 17MJ.  DISCONNECTED 15MJ FOUND 47 TO 49 MED OHM SHORT ON PINS 4G AND 4H ON 862VU AA.  REPINNED CONNECTOR FOR 15MJ.  REMOVED 2L DOOR ELECTRICAL HARNESS, REF A330 AMM 52-12.  INSTALLED HARNESS.
